# SDR 20010426CW007

- Difficulty date: December 4, 2000
- Submitted: April 26, 2001
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A20P
- Part serial: G989440
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEADS CRACKED FORM THE OUTSIDE OF THE INTAKE SEAT TO THE SPARK PLUG HOLE.  CYLINDER SERIAL NUMBERS:  G98/9438,  G98/9439,  (G98/9440),  G98/9441,  H98/9469.
